PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 5 | 827-839
Tytuł artykułu

Generators of existence varieties of regular rings and complemented Arguesian lattices

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We proved in an earlier work that any existence variety of regular algebras is generated by its simple unital Artinian members, while any existence variety of Arguesian sectionally complemented lattices is generated by its simple members of finite length. A characterization of the class of simple unital Artinian members [members of finite length, respectively] of such varieties is given in the present paper.
Wydawca
Czasopismo
Rocznik
Tom
8
Numer
5
Strony
827-839
Opis fizyczny
Daty
wydano
2010-10-01
online
2010-09-28
Bibliografia
  • [1] Birkhoff G., Lattice Theory, 3rd ed., American Mathematical Society Colloquium Publications, 25, American Mathematical Society, Providence, 1967
  • [2] Cohn P.M., Introduction to Ring Theory, Springer Undergraduate Mathematics Series, Springer, London, 2000
  • [3] Crawley P., Dilworth R.P., Algebraic Theory of Lattices, Prentice-Hall, Englewood Cliffs, 1973
  • [4] Goodearl K.R., Von Neumann Regular Rings, 2nd ed., Robert E. Krieger, Malabar, 1991
  • [5] Goodearl K.R., Menal P., Moncasi J., Free and residually Artinian regular rings, J. Algebra, 1993, 156(2), 407–432 http://dx.doi.org/10.1006/jabr.1993.1082
  • [6] Hall T.E., Identities for existence varieties of regular semigroups, Bull. Austral. Math. Soc., 1989, 40(1), 59–77 http://dx.doi.org/10.1017/S000497270000349X
  • [7] Herrmann C., Generators for complemented modular lattices and the von Neumann-Jónsson coordinatization theorems, Algebra Universalis, (in press), DOI: 10.1007/s00012-010-0064-5
  • [8] Herrmann C., Huhn A.P., Zum Begriff der Charakteristik modularer Verbände, Math. Z., 1975, 144(3), 185–194 http://dx.doi.org/10.1007/BF01214134
  • [9] Herrmann C., Semenova M., Existence varieties of regular rings and complemented modular lattices, J. Algebra, 2007, 314(1), 235–251 http://dx.doi.org/10.1016/j.jalgebra.2007.01.038
  • [10] Jipsen P., Rose H., Varieties of Lattices, Lecture Notes in Mathematics, 1533, Springer, Berlin, 1992
  • [11] Jónsson B., Representations of complemented modular lattices, Trans. Amer. Math. Soc., 1960, 97, 64–94 http://dx.doi.org/10.2307/1993364
  • [12] Kad’ourek J., Szendrei M.B., On existence varieties of E-solid semigroups, Semigroup Forum, 1999, 59(3), 470–521 http://dx.doi.org/10.1007/s002339900066
  • [13] Maeda F., Kontinuierliche Geometrien, Die Grundlehren der mathematischen Wissenschaften, 95, Springer, Berlin, 1958
  • [14] Mal’cev A.I., Algebraic Systems, Die Grundlehren der mathematischen Wissenschaften, 192, Springer, Berlin, 1973
  • [15] von Neumann J., Continuous Geometry, Princeton Mathematical Series, 25, Princeton University Press, Princeton, 1960
  • [16] Skornyakov L.A., Complemented Modular Lattices and Regular Rings, Oliver & Boyd, Edinburgh-London, 1964
  • [17] Veblen O., Young J.W., Projective Geometry I, Ginn & Co., Boston, 1910
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0056-x
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.